# SDR UIEA2016062700517

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Tube
- Part number: 453T28121
- Condition: Damaged
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1197 SMOKE DETECTION TUBING DAMAGED.  AFT CARGO STA 1197 DAMAGED SMOKE DETECTION TUBING REPLACED IAW AMM 26-16-01.
